# SDR SWAA2023050118598

- Difficulty date: March 19, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION....L/H FWD CABIN FLOOR PANEL 221DF INSERTS HAS CORROSION.<[01] PANEL REPLACED WITH NEW PANEL P/N 141A5810-59 INSTALLATION WILL BE ACCOMPLISH ON TTG8Q00HL1CD;[02] VERIFIED STEP 1
